SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Article citations

More>>

S. Lipovetsky, “Conditional and multinomial logits as binary logit regressions,” Advances in Adaptive Data Analysis, Vol. 3, No. 1, 2011, pp. 1-16.

has been cited by the following article: